# SDR CALA2013081490445

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 51,702 hours, 6,211 cycles
- Engine: Pwa PW40903
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: 8105037
- Part serial: 428
- Condition: Migrated
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EAI CONTROLLER IS MIGRATING OFF ITS BASE.  REPLACED EAI CONTROLLER.
